# SDR WTAA960211

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Popped Pin
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE RESET LANDING GEAR RELEASE VALVE ASSEMBLY BYPASS PIN.  LANDING GEAR RETRACTION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
